List of Szabó Csaba's Publications

[40] Bertalan Bodor, Kendes Kalina and Csaba Szabó. Functional reducts of Boolean algebras submitted paper
[39] Bertalan Bodor, Kendes Kalina and Csaba Szabó. Permutation groups containing infinite linear groups and reducts of   infinite dimensional linear spaces over the two element field submitted paper
[38] Péter Árendás, Bertalan Bodor, Zoltán Blázsik and Csaba Szabó. On the complexity and topology of scoring games: Pirates and tresure submitted paper
[37] Gyula Károlyi and Csaba Szabó. The Complexity of the Equation Solvablity Problem over Nilpotent Rings submitted paper
[36] Péter Árendás, Ferenc Bencs, Zoltán Blázsik and Csaba Szabó. Compositions of complements of graphs manuscript paper
[35] Péter Pál Pach, Michael Pinsker, Gabriella Pluhár, András Pongrácz, and Csaba Szabó. Reducts of the random partial order Advances in Matehmatics, 267 94-120 (2014) paper
[34] Péter Pál Pach, Michael Pinsker, Gabriella Pluhár, András Pongrácz, and Csaba Szabó. A new operation on partially ordered sets Journal of Combin. Theory A., 120 1450-1462 (2013) paper
[33] Péter Pál Pach, Gabriella Pluhár, András Pongrácz, and Csaba Szabó. The Number of Rooted Trees of Given Depth Electronic J. of Combinatorics., 20 (2013) P38 paper
[32] Kamilla Kátai-Urbán, Péter Pál Pach, Gabriella Pluhár, András Pongrácz, and Csaba Szabó. On the word problem for syntactic monoids of piecewise testable languages Semigroup Forum., 84 323-332 (2012) paper
[31] Gábor Horváth, Kamilla Kátai-Urbán, Péter Pál Pach, Gabriella Pluhár, András Pongrácz, and Csaba Szabó. On free algebras in varieties generated by iterated semidirect products of semilattices. Internat. J. Algebra Comput., 22 (2012) pp 11 paper
[30] Gábor Horváth, Kamilla Kátai-Urbán, Péter Pál Pach, Gabriella Pluhár, András Pongrácz, and Csaba Szabó. The number of monounary algebras. Algebra Universalis, 66 81-83 (2011) paper
[29] Gábor Horváth and Csaba Szabó. Equivalence and equation solvability problems for the group $A_4$. J. Pure Appl. Algebra, 216 2170-2176 (2012) 2011. paper
[28] Péter Pál Pach and Csaba Szabó. On the distance of a polynomial near-ring code In Discrete Mathematics & Theoretical Computer Science, special issue at the occasion of László Babai’s 60th birthday., 13 33-43 (2011.) paper
[27] Gábor Horváth and Csaba Szabó. The extended equivalence and equation solvability problems for groups. In Discrete Mathematics & Theoretical Computer Science, special issue at the\ occasion of László Babai?s 60th birthday., 13. 23-32 (2011.) paper
[26] Eszter K. Horváth, Gábor Horváth, Zoltán Németh, and Csaba Szabó. The number of square islands on a rectangular sea. Acta Sci. Math. (Szeged), 76:35–48, 2010. paper
[25] Gábor Horváth, Chrystopher L. Nehaniv, and Csaba Szabó. An assertion concerning functionally complete algebras and NP-completeness. Theoret. Comput. Sci., 407:591–595, 2008. paper
[24] Kamilla Kátai, Csaba Szabó. The $p_n$ sequences of semigroup varieties generated by combinatorial 0-simple semigroups Algebra Universalis 59, 435–446, 2008. paper
[23] Gabriella Pluhár, Csaba Szabó. The free spectrum of the variety of bands Semigroup Forum 76, 576–578, 2008. paper
[22] Gábor Horváth, John Lawrence, László Mérai, and Csaba Szabó. The complexity of the equivalence problem for non-solvable groups. Bull. Lond. Math. Soc., 39(3):433–438, 2007. paper
[21] Kamilla Kátai, Csaba Szabó. On the free spectrum of the variety generated by the combinatorial completely 0-simple semigroups Glasg. Math. J. 49, 93-98, 2007. paper
[20] Gábor Horváth and Csaba Szabó. The complexity of checking identities over finite groups. Internat. J. Algebra Comput., 16(5):931–940, 2006. paper
[19] Kamilla Kátai, Csaba Szabó. The free spectra of the variety generated by the 5 element Bandt-semigroup Semigroup Forum 73, 253-360, 2006. paper
[18] Csaba Szabó. On rings with few orbits Communications in Algebra 34, 2251-2260, 2006. paper
[17] Steve Seif, Csaba Szabó. Computational complexity of checking identities in 0-simple semigroups and matrix semigroups over finite fields Semigroup Forum 72, 207-222, 2006. paper
[16] Andries E. Brouwer, Gábor Horváth, Ildikó Molnár-Sáska, and Csaba Szabó. On three-rowed chomp. Integers, 5(1):G7, 11 pp. (electronic), 2005. paper
[15] Csaba Szabó, Vera Vértesi. The complexity of the word problem for finite matrix rings Proc. Amer. Math. Soc. 132, 3698–3695, 2004. paper
[14] Csaba Szabó, Vera Vértesi. The complexity of checking identities for finite matrix rings Algebra Universalis 51, 439–445, 2004. paper
[13] Steve Seif, Csaba Szabó. Algebra complexity problems involving graph homomorphism, semigroups and the constrint satisfaction problem Journal of Complexity 19, 153-160, 2003. paper
[12] Gábor Kun, Csaba Szabó. Jónsson terms and near-unanimity functions on finite posets Order 20, 291-298, 2003. paper
[11] R. Quackenbush, Csaba Szabó. Strong duality for metacyclic groups J. Aust. Math. Soc 73, 377-392, 2002. paper
[10] R. Quackenbush, Csaba Szabó. Nilpotent groups are not dualizable J. Aust. Math. Soc 72, 173-179, 2002. paper
[9] Judit Büki, Csaba Szabó. Complexity of homomorohisms to diredt products of graphs Order 18, 79-78, 2001. paper
[8] Gábor Kun, Csaba Szabó. Order varieties and monotone retractions of finite posets. Order 18, 79-78, 2001. paper